6 doctors weighed in:

I've been taking minocycline for a week and a spot under my gums started to hurt when i open my mouth or swallow is this because of minocycline.?

6 doctors weighed in
Dr. Sandra Eleczko
Dentistry
2 doctors agree

In brief: See your dentist

You didn't say why you are taking Minocycline but what is going o in your mouth may be unrelated.
The best thing for you to do is to see a dentist. Have the spot checked.

In brief: See your dentist

You didn't say why you are taking Minocycline but what is going o in your mouth may be unrelated.
The best thing for you to do is to see a dentist. Have the spot checked.
Dr. Sandra Eleczko
Dr. Sandra Eleczko
Thank
Dr. Gary Sandler
Dentistry
1 doctor agrees

In brief: I see no connection

I'm not sure if you have a dental or medical problem or both, or in fact who prescribed the Minocycline and for what.
It would appear that you at least need to be seen by a dentist, and perhaps a physician as well for your problems and symptoms. Make some appointments, please! the internet is a great place but cannot replace one on one doctor\patient visits.

In brief: I see no connection

I'm not sure if you have a dental or medical problem or both, or in fact who prescribed the Minocycline and for what.
It would appear that you at least need to be seen by a dentist, and perhaps a physician as well for your problems and symptoms. Make some appointments, please! the internet is a great place but cannot replace one on one doctor\patient visits.
Dr. Gary Sandler
Dr. Gary Sandler
Thank
Dr. Robert Jackson
Dermatology
1 doctor agrees

In brief: Probably not

Please have your doctor or dentist check this out.

In brief: Probably not

Please have your doctor or dentist check this out.
Dr. Robert Jackson
Dr. Robert Jackson
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors